4.20.2010

Easy Does It

I've spent the last week stepping down my depression meds in preparation for my 3rd trimester {which is when the baby is most vulnerable to potential negative side effects.} For me, stepping down means that I cut my dose in half for a few days before forgetting to take it entirely {brilliant, I know}, at which point I collapse under waves of intense, uncontrolled emotions.

I couldn't stop crying on Sunday.

It was so weird-- wasn't I just saying that the week before I felt 'dead inside'? Yet there I was, sobbing because I couldn't find anything to wear that didn't make me feel fat and suffering acute bouts of anxiety over teaching the Young Women's lesson. I locked the bedroom door and huddled on the closet floor hiccuping a prayer that said basically, "I can't" and "please".

Sad.

But we made it to church. And I survived the lesson. J joked that my teary eyes gave the impression that I was having a very spiritual day. Nope. Just your average mental breakdown, thank-you-very-much.

I'm doing better now. I'm back on the half dose, spending lots of time in the sun, and getting some physical activity. But it's awkward to have to deal with this added layer of instability. I'm irritable. And easily angered. And sensitive to sounds. And so dang teary.

The very definition of pregnancy, right? :)

Just 15 weeks to go. Not that I'm counting or anything.

4 comments:

mosey said...

The sobbing sounds altogether normal for pregnancy. I bawled my eyes out regularly, often running out of my office to the car to have a meltdown. That on top of your meds stepdown is just... ugh.

Thinking of you...

RickyLeadbetter0421嘉容 said...

thank you for you to make me learn more,thank you∩0∩

The Dragonfly said...

I've had that kind of anxiety teaching Young Women without the depression or med step down . . . you are still amazing to me!

LisAway said...

Yes, church is a good place if you are going to have red eyes. :) But mostly I'm sorry you had such a frightening day and that you have to deal with the extra stress that comes with reduced medication! Ugh. I'll be praying that these last few weeks* go quickly! (* sounds so much shorter that way, maybe because it's not completely accurate, but I hope it FEELS like only a few weeks!)

Related Posts Plugin for WordPress, Blogger...